# SDR DALA2023102408737

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 71,205 hours, 9,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 LEFT FLAP TRACK #2 AFT LINK LOWER BEARING HAS PITTING IN INNER DIAMETER. PER AMDS CARD, NEED TO REMOVE. CORRECTIVE ACTION: REMOVED AND REPLACED BEARING PER WORK CARD. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING.(0030883)
